# SDR USAA2009041690907

- Difficulty date: April 7, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 11,599 hours, 4,947 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC2 - MAJOR REPAIR - EXCESSIVE PLAY ON NR 4 VERTICAL STABILIZER RUDDER HINGE FITTING AT THE FORK END AT VERT STAB STA 2632.  REPLACED NR 4 VERTICAL STABILIZER RUDDER HINGE FITTING IAW A319 AMM 55-36-41.
